# SDR SIMA20220609004

- Difficulty date: June 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: 17003752001
- Condition: Gouged
- Location: Fr 15-16
- Component: Seal, Lateral-M
- Component part number: 17003752001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR, THE SEAL DEPRESSOR IN THE CUTOUT HAS GOUGE / EROSION DAMAGE AT 7 LOCATIONS. (MAJOR REPAIR)-C/A-RAR FWD PAX DOOR CUTOUT AFT SEAL DEPRESSOR IAW EMB-175 SRM 51-40-08.
